# SDR DALA2021050302505

- Difficulty date: April 27, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 73,315 hours, 18,121 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 6813 AFT RIGHT ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT. CORRECTIVE ACTION: INSPECTED GIRT BAR FOR DEBRIS, NO DEBRIS NOTED. ARMED AND DISARMED DOOR SEVERAL TIMES OPS CHECK NORMAL LIGHT ILLUMINATED EVERY TIME. NO DEFECTS NOTED. (1793397)
